# SDR ASAA2023081644645

- Difficulty date: August 16, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 55,904 hours, 16,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ASILE CEILING EMERGENCY LIGHT NO WORKING PROPERLY. GROUNDED - YES. REMOVED AND REPLACED M1694 & M1695 EMERGENCY LIGHTS BATTERY PACKS MIDCABIN OPS CHECKS GOOD IAW B737-800 AMM 33-51-06-960-805 STEP 4.
